# SDR DXTA2025061603852

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- Aircraft time: 2,640 hours, 2,009 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 343450370
- Condition: Faulty
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

WORN BRAKES: ON TAXI OUT NOTICED BRAKES WERE NOT ENGAGING WELL AND HAD A STRONG VIBRATION. FELT LIKE INTERMITTENT APPLICATION AND STRUGGLING TO GRAB. CORRECTIVE ACTION: REPLACED BRAKE CONTROL UNIT IAW EMB PH300 AMM 32-41-01 OPS CHECK GOOD
